# SDR VNAA2020010899902

- Difficulty date: January 8, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 12,607 hours, 11,599 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT VERTICAL DRAG ANGLE IS CRACKED FS 1200. 12/14/19 (PCC) M/A: 1. N/A C/A: 1. COMPLIED WITH BOMBARDIER REO 670-55-31-018 REV A DATED 2016-11-10. 12/19/19 M/A: 2. REPAIR REQUIRES TOPCOAT UP PAINT. 12/19/19 C/A: 2. APPLIED TOPCOAT IAW CRJ 900 SRM 51-25-01-001-001-A01. 12/19/19 (12/21/19 AS)
